# SDR ASAA2016121219018

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,173 hours, 9,785 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Loose
- Location: Temp Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMPERATURE SOURCE SELECTOR KNOB ROTATES WITHOUT CHANGING SOURCE. GROUNDED - YES. REMOVED TEMP CONTROL MODULE, TIGHTENED TEMP SELECT KNOB AND REINSTALLED MODULE PER B737-800 AMM 21-61-15, OPS CHECK GOOD, REF B737-800 AMM 21-61-00-700-807-002.
